# SDR AT0000300

- Difficulty date: May 19, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2669
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FAILED TO OPERATE WITH FLIGHT STATION SWITCH OFF AND FORWARD FLIGHT ATTENDANT PANEL SWITCH ACTIVATED.  REMOVED AND REPLACED DISCHARGED BATTERY PACK AT BS 125 IAW B717 MM 33-51-00.
